MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. EVIS EXERA II ULTRASONIC BRONCHOFIBERVIDEOSCOPE

SHIRAKAWA OLYMPUS CO., LTD. EVIS EXERA II ULTRASONIC BRONCHOFIBERVIDEOSCOPE
Model Number BF-UC180F
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the balloon fell off from the ultrasonic bronchofibervideoscope and was left behind in the patient's airway during a diagnostic endobronchial ultrasound.The procedure was stopped and the provider switched to a regular bronchoscope to retrieve the balloon from the left main stem bronchus using suction.The procedure was completed with a back-up device with a delay of less than 30 minutes.There were no reports of further patient harm.This report is 2 of 2.

Brand Name
EVIS EXERA II ULTRASONIC BRONCHOFIBERVIDEOSCOPE
Common Device Name
ULTRASONIC BRONCHOFIBERVIDEOSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
MDR Report Key24557461
Report Number2429304-2026-00032
Device Sequence Number12994963
Product Code PSV
UDI-Device Identifier04953170243233
UDI-Public04953170243233
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/10/2026
Report Date (Section F) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-UC180F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/12/2026
Event Location Hospital
Date Report to Manufacturer02/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(6)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA03/10/2026